# SDR SWAA2025071590770

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 18,769 hours, 8,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO REPORTS OF PHOTOLUMINESCENT STRIP LOCATED ON CENTER ISLE F/O'S SIDE FROM ROW 1 - 5 NOT GLOWING AS BRIGHT AS ADJACENT STRIPS;   REPLACE THIS SECTION PER AMM 33-51-15.
